Is bleeding and clogs supposed to happen on the third week of using Kariva?

Question is Closed Report Mark as Favorite

Responses (1)

8 Mar 2010

Breakthrough bleeding is a common side effect of Kariva especially when first starting the medication. It can take 2 to 3 cycles for your body to adjust.
See your doctor if this is bothersome.

http://www.drugs.com/sfx/kariva-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My period was supposed to come on a Thursday, and I didn't know I was supposed to wait until the?

... first day of my period to begin taking Kariva, so I started on a Monday. Will my period now be skipped for this month, or should I take a ...

1 answer 4 Dec 2010

Does Kariva extend periods for the first couple packs?

I tried using this BC and I didn't make it through my first pack because my period was lasting for weeks! so i stopped and tried to switch but ...

2 answers 16 Nov 2011

Kariva - is it normal to be on my second month of taking pill and bleed for 8 days?

I took all the pills daily. But sometimes an hour or two later. But the first month I took it I was already on my period and took it while on my ...

1 answer 6 Jan 2012

How long does kariva take to start working as birth control?

I have been taking kariva for two weeks now and I was wondering how long it would take for kariva to start working as a birth control to protect ...

1 answer 22 Jan 2013

I am experiencing dark brown bleeding the day my period was supposed to start, am I pregnant?

I am 19 years old, i am on birth control and i have sex without a condom on a regular basis. I am supposed to get my period this week but yesterday i ...

3 answers 28 Apr 2014